Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Brown clots, no periods. Stopped taking loestrin pill. History of normal periods. Causes for symptoms?

hello, I am currently on the Loestrin Pill which i have been taking for 3 years now. Every month I have normal bleeding red and brown blood, cramps , back ache, hot sweats. I stopped my pill last sunday to have a period and this week my period has only been browish clots for a few days and then it stopped, I didn t have any cramps or pain or backahce or red blood.
Asked On : Wed, 19 Dec 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor